# SDR CA101210005

- Difficulty date: November 6, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Piper PA-31
- Aircraft time: 4,634 hours
- Engine: Lyc TIO540A2C
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Condition: Inaccurate
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ALTIMETER INDICATING 150 FEET LOW AT ALTITUDES BETWEEN 2,000 AND 10,000 FEET. ALTIMETER WAS PREVIOUSLY REPAIRED AND RECERTIFIED IN AUGUST 2010. ALTIMETER REPLACED.
